# SDR SWIA200211249

- Difficulty date: August 22, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 7,695 hours, 10,719 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE IB SIDE 1/2 FRAME AT APPROX FRAME 18 IS CRACKED AT RIVET.  DISCOVERED DURING C-CHECK.  FABRICATED AND INSTALLED DOUBLER TO CRACKED AREA IAW EMB SRM 51-00-00 AND 51-40-02.
